# SDR SWAA2019021129428

- Difficulty date: February 2, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 20,995 hours, 9,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER ANGLE FOR BULKHEAD RAIL CRACKED AT BS 867, LBL 10.  R&R ANGLE IAW SRM AND DWG.
